Ace

Ace  (500 mg) Tablet

SKU: M4093

GEN Name: Paracetamol
Per Pieces
2.00 BDT

Ace 500 Tablet: Each tablet contains Paracetamol BP 500 mg. Ace® XR Tablet : Each tablet contains Paracetamol BP 665 mg. Ace® 125 Suppository: Each suppository contains Paracetamol BP 125 mg. Ace® 250 Suppository: Each suppository contains Paracetamol BP 250 mg. Ace® 500 Suppository: Each suppository contains Paracetamol BP 500 mg.…

Quantity:
-
+

Ace 500 Tablet: Each tablet contains Paracetamol BP 500 mg. Ace® XR Tablet : Each tablet contains Paracetamol BP 665 mg. Ace® 125 Suppository: Each suppository contains Paracetamol BP 125 mg. Ace® 250 Suppository: Each suppository contains Paracetamol BP 250 mg. Ace® 500 Suppository: Each suppository contains Paracetamol BP 500 mg. Ace® Syrup 60 ml: Each 5 ml syrup contains Paracetamol BP 120 mg. Ace® Syrup 100 ml: Each 5 ml syrup contains Paracetamol BP 120 mg. Ace® Suspension 60 ml: Each 5 ml suspension contains Paracetamol BP 120 mg. Ace® Paediatric Drops 30 ml: Each ml drop contains Paracetamol BP 80 mg. PHARMACOLOGY Ace® is the formulation of Paracetamol (Acetaminophen) which is one of the safest and most widely used analgesic and antipyretic. Ace® produces analgesic action by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center. Ace® exerts significantly milder side effects and most unlikely to produce many of the serious side effects associated with aspirin and other NSAIDs. Paracetamol is rapidly and completely absorbed from the GIT following oral administration and from rectum after rectal administration. The mean half-life of absorption from the upper small intestine is only 7 minutes. The drug is extensively metabolized in the liver and it has a plasma half life of 1.5 to 3.0 hours. Paracetamol is not bound to plasma proteins to any extent. INDICATION ●Fever, common cold and influenza. ●Headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. ●Colic pain, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, post-vaccination pain and fever of children. ●Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine. DOSAGE AND ADMINISTRATION CONTRAINDICATION Known sensitivity to Paracetamol. SIDE EFFECT Side effects are significantly mild, though haematological reactions have been reported. Pancreatitis, skin rashes and other allergic reactions may occur occasionally. OVERDOSE Moderate overdose : 6-10 gm/day. Excessive overdose : More than 10 gm/day. Symptoms of overdose include pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12-48 hours after ingestion. In severe poisoning hepatic failure may progress to encephalopathy, coma and death. USE IN PREGNANCY & LACTATION Paracetamol is safe in all stages of pregnancy and lactation. STORAGE Ace® Tablet, Syrup, Suspension & Suppository : Keep in a cool & dry place, protected from light and moisture. Keep all medicines out of the reach of children. HOW SUPPLIED Ace® 500 Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. Ace® Syrup 60 ml: Each box contains 60 ml syrup (with a measuring cup) in sealed cap bottle. Ace® Syrup 100 ml: Each Box contains 100ml syrup (with a measuring cup) in sealed cap bottle. Ace® Suspension 60 ml: Each Box contains 60 ml suspension in sealed cap bottle. Ace® Paediatric Drops 30 ml: Each Box contains 30 ml Paediatric Drops (with dropper) in sealed cap bottle. Ace® 2000016407 Paracetamol BP Dosage form Tablet Syrup & Suspension Paediatric Drops Suppository Age group Adults (500 mg) (500 mg) (665 mg) Adults Children: 3 months-1 year 1-5 years 6-12 years 0 to 3 months 4 to 11 months 1 to 2 years Adults Children between 6-12 years Children below 5 years Dose 1 tablet 2 tablets 2 tablets 4- 8 teaspoonful ½ to 1 teaspoonful 1 to 2 teaspoonful 2 to 4 teaspoonful 0.5 ml 1.0 ml 1.5 ml 500-1000mg 250-500 mg 125-250 mg Frequency Every 4-6 hours Every 6 hours Every 6-8 hours 3 to 4 times daily 3 to 4 times daily 3 to 4 times daily 3 to 4 times daily 4 times daily 4 times daily 4 times daily 2-3 times daily 2-3 times daily 2-3 times daily